Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 37-47
http://dx.doi.org/10.1155/S0161171295000044

Some subregular germs for p-adic Sp4(F)

Department of Mathematics, Chonbuk National University, Chonbuk, Chonju 560-756, Korea

Received 12 August 1993; Revised 29 November 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Shalika's unipotent regular germs were found by the authors in the case of G=Sp4(F). Next, subregular germs are also desirable, for at least f(1) is constructible in another form for any smooth function f by using Shalika germs. Some of them were not so hard as expected although to find all of them is still not done explicitly.